Evidence map›Paper›PMID 27721552›Full record

ArticleIndian journal of pharmacology

Isotretinoin-induced acute severe myopathy involving pelvic girdle muscles: A case report.

Farah Sameem, Semira

Open access · greenAbstract readCase Reports
In one paragraph

Article in Indian journal of pharmacology. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 6 papers.

0numbers the graph read from it
0cells of the map it votes in
6citing papers in PubMed
0.9field-weighted citation impact, top 23% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

6 citing papers in PubMed, 13 citations in OpenAlex.

  1. Article
  2. Article
  3. Review
  4. Review
  5. Article
  6. Vitiligo Appearing after Oral Isotretinoin Therapy for Acne.Case reports in dermatological medicine · 2018
    Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

2 authors at 1 institution in 1 country.

Farah SameemDepartment of Dermatology, Sher-i-Kashmir Institute of Medical Sciences Medical College and Hospital, Srinagar, Jammu and Kashmir, India.
SemiraDepartment of Pharmacology, Sher-i-Kashmir Institute of Medical Sciences Medical College and Hospital, Srinagar, Jammu and Kashmir, India.
Sher-i-Kashmir Institute of Medical Sciences · IN

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Oral isotretinoin has been in widespread use for more than three decades. It causes numerous side effects; skin and mucous membrane being commonly involved. Musculoskeletal adverse effects are also known to occur, but pelvic girdle myopathy is rarely reported. We report myopathy involving pelvic girdle muscles in a young male who received oral isotretinoin for folliculitis decalvans.

Indexed as

AdultDermatologic AgentsFolliculitisHumansIsotretinoinLower ExtremityMaleMuscle, SkeletalMuscular DiseasesPelvisDermatologic AgentsIsotretinoinDrug-induced myopathyfolliculitis decalvansisotretinoin

Identifiers

PMID27721552
PMCPMC5051260
OpenAlexW2521341968

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-SA
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.